Jurisdictional criteria and paradigms in international insolvency texts

Omar, Paul (2004) Jurisdictional criteria and paradigms in international insolvency texts. Insolvency Law Journal, 12 (1). pp. 7-27. ISSN 1039-3293

Full text not available from this repository.
Item Type: Article
Additional Information: Purchase necessary to read article.
Schools and Departments: School of Law, Politics and Sociology > Law
Depositing User: Paul Omar
Date Deposited: 06 Feb 2012 19:24
Last Modified: 31 Jul 2012 13:52
URI: http://sro.sussex.ac.uk/id/eprint/20427
📧 Request an update